×

Found 564 Documents (Results 1–100)

100
MathJax

On the continuity of solutions of the equations of a porous medium and the fast diffusion with weighted and singular lower-order terms. (English. Ukrainian original) Zbl 1470.35201

J. Math. Sci., New York 256, No. 6, 803-830 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 104-139 (2021).
MSC:  35K59 35B65
PDF BibTeX XML Cite
Full Text: DOI

Harnack inequality for the elliptic \(p(x)\)-Laplacian with a three-phase exponent \(p(x)\). (English. Russian original) Zbl 1451.35041

Comput. Math. Math. Phys. 60, No. 8, 1284-1293 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1329-1338 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Regularity of weak solutions to nondiagonal elliptic systems with composite boundary conditions. (English. Russian original) Zbl 1448.35065

J. Math. Sci., New York 247, No. 6, 791-819 (2020); translation from Probl. Mat. Anal. 102, 33-57 (2020).
MSC:  35B65 35J57 35J62
PDF BibTeX XML Cite
Full Text: DOI

\( {\mathfrak{B}}_1\) classes of De Giorgi, Ladyzhenskaya, and Ural’tseva and their application to elliptic and parabolic equations with nonstandard growth. (English. Ukrainian original) Zbl 1448.35068

J. Math. Sci., New York 246, No. 1, 75-109 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 403-447 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Hölder continuity of solutions of an elliptic \(p(x)\)-Laplace equation uniformly degenerate on a part of the domain. (English. Russian original) Zbl 1433.35143

Differ. Equ. 55, No. 8, 1056-1068 (2019); translation from Differ. Uravn. 55, No. 8, 1090-1102 (2019).
MSC:  35J92 35B65
PDF BibTeX XML Cite
Full Text: DOI

Fractional De Giorgi classes and applications to nonlocal regularity theory. (English) Zbl 1425.35209

Dipierro, Serena (ed.), Contemporary research in elliptic PDEs and related topics. Based on lectures given during the INdAM intensive period, University of Bari, Bari, Italy, April 10 – June 9, 2017. Cham: Springer. Springer INdAM Ser. 33, 277-299 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hölder continuous Euler flows in three dimensions with compact support in time. (English) Zbl 1367.35001

Annals of Mathematics Studies 196. Princeton, NJ: Princeton University Press (ISBN 978-0-691-17482-2/hbk; 978-0-691-17483-9/pbk; 978-1-4008-8542-8/ebook). xi, 201 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification